Chlamydia Community
help about my symptoms.
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Chlamydia issues such as: Causes, Chlamydia in Women, Exams and Tests, Medications, Prevention, Research, Risks, Support, Surgery, Symptoms, Treatments, What to ask your doctor.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

help about my symptoms.

A couple months ago I got diagnosed with chlamydia one the second through fourth day I puke 30 min. To an HR after taking them. I also drank a little and missed my dose and took the remainder for my last diagnosis when I finished the prescription.  Should I be worried? I have shown symptoms before but have had none since I have taken them. I'm busy a lot so this would be very helpful! Thanks.
2 Comments Post a Comment
Blank
580755_tn?1357673215
Take time to secure your health. Follow up with your Dr with a retest 3 weeks after you finished medication. If still positive tell Dr about your reaction to the medication and he/she will prescribe something else.
Blank
Avatar_m_tn
Okay..
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chlamydia Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top STDs Answerers
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
Avatar_m_tn
Blank
Jswtich90
United Kingdom